# SDR JJBA20241223050

- Difficulty date: December 16, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR W/W, PLATE 123-01754-001 CRACKED. NOSE LANDING GEAR W/W PLATE 123-01754-001 REMOVED AND REPLACED
